# SDR DALA2023092207783

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,164 hours, 40,296 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INNER SKIN REMOVAL, A CRACK WAS FOUND ON BEAM #1 AFT SECTION OF L1 DOOR. SUMMARY OF NRC 00647: BEAM #1 AFT SECTION OF L1 DOOR WAS REPAIRED PER B717-200 SRM 52-10-02-2R PROCEDURE 7 REPAIR 7. (LP #2981121)
